A 26-year-old female asked:
On progesterone 200mg to bring back period- can it cause diarrhea? i know sometimes i used to get diarrhea before my period started. is this a sign?
1 doctor answer • 1 doctor weighed in
Dr. Jeff Livingstonanswered
Obstetrics and Gynecology 24 years experience
Not typical: Diarrhea is not a typical side effect of progesterone.
Created for people with ongoing healthcare needs but benefits everyone.
5.3k viewsAnswered >2 years ago
Last updated Mar 26, 2013
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.